Vol. 15, No. 4, 1965

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Correction to: Non-linear differential equations on cones in Banach spaces

Charles Vernon Coffman

Vol. 15 (1965), No. 4, 1472–1474
Abstract

Volume 14 (1964), 9–15

Mathematical Subject Classification
Primary: 47.80
Secondary: 34.95
Milestones
Received: 3 March 1965
Published: 1 December 1965
Authors
Charles Vernon Coffman